# SDR AALA202001069016

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 22,957 hours, 2,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR WOULD NOT OPEN FROM OUTSIDE. MAINTENANCE LUBRICATED AND REMOVED DEBRIS ON R1 DOOR CUTOUT AND PERFORMED SATISAFACTORY OPERATIONAL CHECK PER AMM 52-11-00.
